English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Theory of self-diffusion in alkali metals I. Results for monovacancies in Li, Na, and K

MPS-Authors
/persons/resource/persons75455

Fähnle,  M.
Dept. Modern Magnetic Systems, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schott, V., Fähnle, M., & Madden, P. A. (2000). Theory of self-diffusion in alkali metals I. Results for monovacancies in Li, Na, and K. Journal of Physics: Condensed Matter, 12, 1171-1194.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-3953-2
Abstract
There is no abstract available